Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223806
Title: Об условиях разрешимости линейных уравнений
Authors: Зверович, Э. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 3. – С. 63-65.
Abstract: It is obtained a general solvability criterion for linear equation with bounded operator acting in Hilbert space. Its certain applications are pointed out.
URI: http://elib.bsu.by/handle/123456789/223806
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1997, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
63-65.pdf542,06 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.